# SDR ASAA2014033107427

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,446 hours, 37,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655138
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 807 BETWEEN S27R-27L CORRODED.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07-2R-17.
